Bessel periods and the non-vanishing of Yoshida lifts modulo a prime

Ming Lun Hsieh, Kenichi Namikawa

Research output: Contribution to journalArticle

1 Citation (Scopus)


We give an explicit construction of vector-valued Yoshida lifts and derive a formula of the Bessel periods of Yoshida lifts, by which we prove the non-vanishing modulo a prime of Yoshida lifts attached to a pair of elliptic modular newforms. As a consequence, we obtain a new proof of the non-vanishing of Yoshida lifts.

Original languageEnglish
Pages (from-to)851-878
Number of pages28
JournalMathematische Zeitschrift
Issue number3-4
Publication statusPublished - Apr 1 2017
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this